# SDR DHL2006805516

- Difficulty date: September 25, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W FRAME FITTING 4" CRACK STA 879.375 L-24L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 8.  REMOVED CRACKED FRAME FITTING IAW SRM 51-1-21, SRM 51-1-20D.  FABRICATED (4EA) SPLICES AND (4EA) SHIMS FROM 7075T7351 PLATE AND DOUBLER FROM 7075T651 0.125", (2EA) SHIMS FROM 7075T651 0.071" IAW SRM 53-2-0 FIG 8 SHEET 1-3-6.  HEAT TREATED DOUBLER AND SHIM FROM 7075T651 TO 7075T6 IAW SRM 53-2-0 FIG 8 SHEET 6, SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  CUT OUT NEW FRAME FITTING FOR INSTALLATION IAW SRM 53-2-0 FIG 8 SHEET 1.  INSTALLED NEW FRAME FITTING AND REPAIR PARTS IAW SRM 53-2-0 FIG 8 SHEET 1-3-6, SRM 51-1-20D, SRM 51-3-1.
